Doctor I am suffering from cough and cold from last three months when I take medication it's controlling after few days it is coming I am taking azithromycin 500 and Dec 100 and ebast 10 mg lot of flu is coming while cough is it because of any chest infection or it is TB what can be the problem please tell me with this skin allergy is also their what is the problem.
MBBS, MD TUBERCULOSIS AND CHEST DISEASES, Diploma in Tuberculosis & Chest Diseases, Diploma in Tropical Medicine and Hygiene
40 years experience
Ask Free Question
You are suffering from asthma. You should wear face-mask and avoid irritants dust fumes. You should inhale ics+laba (foracort or budamate) twice daily continuously consult a pulmonologist wish you good health.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Cold Cough treatment